# SDR COMA0670217

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 5,451 hours, 3,881 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5912999
- Part serial: A0321
- Condition: Faulty
- Location: Slats
- Part time: 8,809 hours, 6,526 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5218 - SLAT FAIL CAUTION MESSAGE ON APPROACH, QRH COMPLETED.  REMOVED AND REPLACED RIGHT SLAT BPSU.
